# SDR CA000410004

- Difficulty date: April 3, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Boeing 767375
- Aircraft time: 54,174 hours, 11,456 cycles
- Engine: Ge CF680C2B6
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: GTCP331
- Condition: Failed
- Location: Apu Bay
- Part time: 34,879 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) APPROX 15 MINS PRIOR TO DEPARTURE APU FAILED AND COMPONENTS WERE OBSERVED EXITING TAILPIPE. APU NOT UNDER LOAD AT TIME OF FAILURE. APU AND TAILPIPE REPLACED.
